# SDR WRLA98085

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 51A118
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURNG TAXI, FLT CREW RECEIVED NR 3 ENGINE VIBRATION MONITORING (EVM) COMPRESSOR HIGH ALERT.  FLIGHT CREW ELECTED TO RETURN TO GATE.  A/C RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOOTING FOUND NR 3 ENGINE (EVM) HARNESS FAULTING.  PART NOT IN STOCK, ASSIGNED DMI M77MA16-25 PER MEL 77-32-1.  PART WILL BE REPLACED WHEN AVAILABLE.  A/C RETURNED TO SERVICE.  (M)
